zbMATH — the first resource for mathematics

Group-invariant solutions of fractional differential equations. (English) Zbl 1217.37066
Tenreiro Machado, J. A. (ed.) et al., Nonlinear science and complexity. Based on the 2nd conference on nonlinear science and complexity, NSC ’08, Porto, Portugal, July 28–31, 2008. Berlin: Springer (ISBN 978-90-481-9883-2/hbk; 978-90-481-9884-9/ebook). 51-59 (2011).
The authors investigate symmetry analysis and its applications to constructing exact solutions on nonlinear fractional differential equations for a class by using infinitesimal transformations and the Caputo fractional derivative based on their paper [Vestn. USATU. 9, 3(21), 125–135 (2007)].
For the entire collection see [Zbl 1202.00103].

37K30 Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with infinite-dimensional Lie algebras and other algebraic structures
34A08 Fractional ordinary differential equations and fractional differential inclusions
Full Text: DOI